# SDR SWAA2022030262300

- Difficulty date: January 10, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO DOOR LOWER THRESHOLD BS 787+7 TO BS 847 RBL 26 WL 159 / AFTER EVALUATION OF AFT CARGO DOOR LOWER THRESHOLD WEB BS 787+7 TO BS 847 RBL 26 WL 159 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG 103 DETAIL 'D' REMOVED AND REPLACED THRESHOLD WEB IAW SRM 51-40-02-0G-0 AND DWG 146A8340
